# SDR AALA202206178139

- Difficulty date: June 14, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 54,471 hours, 35,444 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT WING OUTER FUEL TANK NOT FEEDING NORMALLY NEVER GOT ABOVE 300 ALL ELSE NORMAL **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
